Invariants of kinetic differential equations

Halmschlager, Andrea and Szenthe, László and Tóth, János: Invariants of kinetic differential equations.

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_014_001-014.pdf

Download (162kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 14
ISSN: 1417-3875
Page Range: pp. 1-14
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Algebrai invariáns, polinomikus differenciálegyenlet, kaotikus viselkedés, negatív kereszthatás
Additional Information: Bibliogr.: p. 12-14.
Date Deposited: 2017. May. 16. 16:13
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42732

Actions (login required)

View Item View Item